Journals / Haydarpaşa Numune Eğitim ve Araştırma Hastanesi Tıp Dergisi / 2015 / Cilt: 55 - Sayı: 1

Acute generalized exanthematous pustulosis (AGEP) due to the use of phenitoin: Case report

Fenitoin kullanımına bağlı gelişen akut jeneralize ekzantematöz püstülozis (agep) olgusu

Pages
69–73
Publication Date
2022-10-17
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Also we aimed to emphasize the importance of anamnestic reports.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Acute generalized exanthematous pustulosis(AGEP) is a severe and rare eruption thatdevelops mostly from factors related todrugs.
📊
Key Findings & Data:It is characterized by a fever and apustular eruption on the erythematous skinwith an acute onset and without follicular localization.
💡
Conclusion & Impact:Also we aimed to emphasize the importance of anamnestic reports.
🔬Design:Review & Systematic Survey
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

Acute generalized exanthematous pustulosis(AGEP) is a severe and rare eruption thatdevelops mostly from factors related todrugs. It is characterized by a fever and apustular eruption on the erythematous skinwith an acute onset and without follicular localization. Etiopathogenesis has not yetbeen fully explained. In this article, we presenta case of AGEP associated with phenytointhat developed in a patient followed up in theintensive care unit for uncontrolled seizures.Two years ago, maculopapüler rash occuredafter receving phenytoin at another servicein our hospital so ın this presentation; weaimed to emphasize that AGEP can rarelybe seen in childhood age and to review theclinical properties, diagnosis, treatment ofdisease. Also we aimed to emphasize the importance of anamnestic reports.

Özet

Akut jeneralize ekzantematöz püstülozis(AGEP), genellikle ilaçlara bağlı olarakgelişen ciddi ve seyrek bir erüpsiyondur.AGEP, ateşle karakterize, akut başlayanve foliküler olmayan eritematöz zeminüzerinde püstüler erüpsiyonlar ilekarakterizedir. Etyopatogenezi net olarakaydınlatılamamıştır. Burada yoğun bakımservisinde kontrol altına alınamayan nöbetlernedeniyle takip edilirken, fenitoine bağlıgelişen AGEPli bir olguyu sunduk. Anamneztekrar sorgulandığında, hastanın 2 yıl öncefarklı bir serviste yatarken fenitoin sonrasımakülopapüler döküntülerinin geliştiğiöğrenildi. Bu olguyu sunmamızdaki amacımızAGEPin çocuk yaş grubunda nadirengörülebildiğini vurgulamak, hastalığın kliniközelliklerini, tanı ve tedavisini gözdengeçirmek ve hasta takibinde anamnezin,tutulan kayıtların önemini vurgulamaktır.

🔖

Cite This Article

BULUR, I., HARMANCI, K., KOÇAK, A., ANIL, H., KIRAL, E. (2022). Acute generalized exanthematous pustulosis (AGEP) due to the use of phenitoin: Case report. Haydarpaşa Numune Eğitim ve Araştırma Hastanesi Tıp Dergisi, Cilt: 55 - Sayı: 1, 69–73. https://ajindex.com/articles/535303

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (16)

  1. Choi MJ, Kim HS, Park HJ, Park CJ, Lee JD, Lee JY, et al. Clinicopathologic manifestations of 36 korean patients with acute generalized exanthematous pustolisis: a case series and review of the literature. Ann Dermatol 2010;22:163-9
  2. Beylot C, Bioulac P, Doutre MS. Acute generalized exanthematic pustuloses (four cases). Ann Dermatol Venereol 1980;107:37- 48
  3. Freedberg IM, Eisen AZ, Wolff K, et al. Fitzpatrick’s Dermatology in General Medicine 6th ed. New York: McGraw-Hill 2003:625-7
  4. Halevy S. Acute generalized exanthematous pustulosis. Curr Opin Allergy Clin Immunol 2009;9:322-8
  5. Momin SB, Del Rosso JQ, Michaels B, Mobini N. Acute generalized exanthematous pustulosis: an enigmatic drug-induced reaction. Cutis 2009;83:291
  6. Samel AD, Dellavalle RP, Mockenhaupt M, et al. Drug eruptions. www.uptodate.com. Accessed 02.01.2013
  7. Halevy S, Kardaun SH, Davidovici B, Wechsler J; EuroSCAR and RegiSCAR study group. EuroSCAR and RegiSCAR study group. The spectrum of histopathological features in acute generalized exanthematous püstülosis a study of 102 cases. Br J Dermatol 2010;163:1245-52
  8. Chaabane A, Aouam K, Gassab L, Njim L, Boughattas NA. Acute generalized exanthematous pustulosis (AGEP) induced by cefotaxime. Fundam Clin Pharmacol 2010;24:429-32
  9. Roujeau JC, Bioulac-Sage P, Bourseau C, Guillaume JC, Bernard P, Lok C, et al. Acute generalized exanthematous pustulosis. Arch Dermatol 1991;127:1333-8
  10. Belhadjali H, Mandhouj S, Moussa A, Njim L, Amri M, Zakhama A, et al. Mercury-induced acute generalized exanthematous pustulosis misdiagnosed as a drug related case. Contact Dermatitis 2008;59:52-4
  11. Wolkenstein P, Chosidow O, Fléchet ML, Robbiola O, Paul M, Dumé L, et al. Patch testing in severe cutaneous adverse drug reactions, including Stevens-Johnson syndrome and toxic epidermal necrolysis. Contact Dermatitis 1996;35:234-6
  12. Beylot C, Doutre MS, Beylot-Barry M: Acute generalized exanthematous pustulosis. Semin Cutan Med Surg 1996; 15: 244-249
  13. Moreau A, Dompmartin A: Drug-induced acute generalized exanthematous pustulosis with positive patch test. Int J Dermatol 1995; 34: 263-266
  14. Küchler A, Hamm H, Weidenthaler-Barth B, et al: Acute generalized exanthematous pustulosis follwing oral nystatin therapy: a report of three cases. Br J Dermatol 1997; 137: 808-811
  15. Roujeau JC, Bioulac-Sage P, Bourseau C, et al: Acute generalized exanthematous pustulosis. Arch Dermatol 1991; 127: 1333-1338
  16. Rouchouse B, Bonnefoy M, Pal